He is very sad and depressed and he uses the word 'mean'. He is aggressive at times and doesn't want to be that way. He thinks the Keppra makes him that way. To me, his neurologist is lazy. She says there's no other medication that will act any differently and there's nothing to take with Keppra for the behavior. Is this true? Can he also take something for anxiety and depression? The family has given me permission to meet with the neurologist to try and help the family. Any suggestions or areas I could bring up for discussion would be very appreciated. Thank you.
I work with ld people and many r on seizure meds and anti depressants ud maybe have to tweek the doses and or times but im pretty sure there is something they can factor in absolutely push push push with the doc u can actually check out drugs together online google drug interaction sites
Antidepressants can be used with care. They can stimulate seizures at times. How much of it is the cyst itself? There are other meds, but they do have a lot of the same side effects. There is always the risk if they are tried that the seizure control won't be as good. Sorry if this is scattered. , I'm just typing as I bat this around in my head. I'm wondering if a small dose of klonopin would help, or even if the dr would order it, because its a benzodiazepine and they can cause dependence. There are just a bunch of things that the dr needs to consider, and maybe get a little prod from you. Sometimes they do get lazy if the patient or his family aren't pushy.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Sep 2011 • 2 answers
Posted 27 Oct 2011 • 3 answers
Posted 17 Nov 2015 • 2 answers
Topamax - I have an arachnoid cyst have had 3 brain surgery.and have the bad headaches.will this med
Posted 22 Dec 2015 • 1 answer
Posted 12 Sep 2016 • 3 answers